# SDR AALA202202227547

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 87,696 hours, 11,117 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK DOOR BINDS AND IS DIFFICULT TO CLOSE. ADJUSTED DOOR IAW AMM 52-51-01, OPS CHECK GOOD.
